A Jacobi-Davidson method for computing partial generalized real Schur forms

T.L. Noorden, van, J. Rommes

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

In this paper, a new variant of the Jacobi-Davidson method is presented that is specifically designed for real unsymmetric matrix pencils. Whenever a pencil has a complex conjugated pair of eigenvalues, the method computes the two dimensional real invariant subspace spanned by the two corresponding complex conjugated eigenvectors. This is beneficial for memory costs and in many cases it also accelerates the convergence of the JD method. In numerical experiments, the RJDQZ variant is compared with the original JDQZ method.
Original languageEnglish
Title of host publicationNumerical Mathematics and Advanced Applications (Proceedings 6th European Conference, Enumath2005, Santiago de Compostella, Spain, July 18-22, 2005)
EditorsA. Bermúdez de Castro, D. Gómez, P. Quintela, P. Salgado
PublisherSpringer
Pages963-971
ISBN (Print)3-540-34287-7
DOIs
Publication statusPublished - 2006

    Fingerprint

Cite this

Noorden, van, T. L., & Rommes, J. (2006). A Jacobi-Davidson method for computing partial generalized real Schur forms. In A. Bermúdez de Castro, D. Gómez, P. Quintela, & P. Salgado (Eds.), Numerical Mathematics and Advanced Applications (Proceedings 6th European Conference, Enumath2005, Santiago de Compostella, Spain, July 18-22, 2005) (pp. 963-971). Springer. https://doi.org/10.1007/978-3-540-34288-5_96